A generalized ML-Hyers-Ulam stability of quadratic fractional integral equation

Kaabar, Mohammed K. A. and Kalvandi, Vida and Eghbali, Nasrin and Samei, Mohammad Esmael and Siri, Zailan and Martinez, Francisco (2021) A generalized ML-Hyers-Ulam stability of quadratic fractional integral equation. Nonlinear Engineering, 10 (1). pp. 414-427. ISSN 2192-8010, DOI https://doi.org/10.1515/nleng-2021-0033.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


An interesting quadratic fractional integral equation is investigated in this work via a generalized Mittag-Leffler (ML) function. The generalized ML-Hyers-Ulam stability is established in this investigation. We study both of the Hyers-Ulam stability (HUS) and ML-Hyers-Ulam-Rassias stability (ML-HURS) in detail for our proposed differential equation (DEq). Our proposed technique unifies various differential equations' classes. Therefore, this technique can be further applied in future research works with applications to science and engineering. © 2021 Mohammed K. A. Kaabar et al., published by De Gruyter.

Item Type: Article
Uncontrolled Keywords: Stability; Quadratic fractional integral equation; Mittag-Leffler function
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science
Depositing User: Ms Zaharah Ramly
Date Deposited: 24 Aug 2023 06:35
Last Modified: 24 Aug 2023 06:35
URI: http://eprints.um.edu.my/id/eprint/35489

Actions (login required)

View Item View Item